# SDR UIEA2013051400273

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BAC1522453714
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT CONDUIT COVER FWD OF LAV FC4 CRACKED, WILL NOT LOCK DOWN.  R & R FLOOR PATH LIGHT TRACK CONDUIT COVER FWD OF LAV FC4 IAW AMM 33-51-12.  NO OPS TEST DUE.
